International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 24, Pages 4029-4039
Common fixed point theorems for nonself-mappings in metrically
convex spaces via altering distances
Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India
Received 13 January 2005; Revised 14 September 2005
Copyright © 2005 M. Imdad and Ladlay Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some common fixed point theorems for a pair of nonself-mappings
in complete metrically convex metric spaces are proved by altering distances between the
points, which generalize earlier results due to M. D. Khan and
Bharadwaj (2001), M. S. Khan et al. (2000), Bianchini (1972),
Chatterjea 1972, and others. Some related results are
also discussed besides furnishing an illustrative example.